Alert archive / Indiana / Flash Flood Warnings in 2014
Flash Flood Warning 52, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jun 24, 2014, 3:30 PM EDT for Monroe County, Morgan County, Owen County, Indiana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2014, 3:30 PM EDT (19:30 UTC)
- Expired
- Jun 24, 2014, 7:30 PM EDT
- In force
- 4 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Monroe County, IN, Morgan County, IN, Owen County, IN
The radar
The Indianapolis radar (KIND), 37 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 300 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
811
WGUS53 KIND 241930
FFWIND
INC105-109-119-242330-
/O.NEW.KIND.FF.W.0052.140624T1930Z-140624T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
330 PM EDT TUE JUN 24 2014
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MORGAN COUNTY IN CENTRAL INDIANA...
NORTHERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHEASTERN OWEN COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 730 PM EDT
* AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR ESTIMATED THAT 2 TO 2.5 INCHES OF RAIN
HAS FALLEN ACROSS NORTHWEST MONROE AND SOUTHEAST OWEN SINCE 230
PM. AN ADDITIONAL 1 TO 2 INCHES IS POSSIBLE THROUGH 530 PM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MARTINSVILLE AND MOORESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3917 8681 3960 8651 3960 8647 3963 8646
3963 8625 3954 8625 3934 8634 3934 8638
3925 8638 3917 8641
$$
RYAN1 follow-up statement
860
WGUS73 KIND 242329
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
729 PM EDT TUE JUN 24 2014
INC105-109-119-242344-
/O.EXP.KIND.FF.W.0052.000000T0000Z-140624T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE-MORGAN-OWEN-
729 PM EDT TUE JUN 24 2014
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN MONROE...
MORGAN AND SOUTHEASTERN OWEN COUNTIES WILL BE ALLOWED TO EXPIRE AT
730 PM EDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3917 8681 3960 8651 3960 8647 3963 8646
3963 8625 3954 8625 3934 8634 3934 8638
3925 8638 3917 8641
$$
JASWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 1:26 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 24, 1:26 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 126 PM EDT TUE JUN 24 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 422 AM EDT TUE JUN 24 2014 A WEAK COLD FRONT WILL GRADUALLY SLIDE SOUTHEAST ACROSS CENTRAL INDIANA THIS AFTERNOON AS A SURFACE WAVE LIFTS NORTHEAST ALONG THE FRONT. THE FRONT WILL STALL NEAR THE OHIO RIVER TONIGHT BEFORE DISSIPATING. ANOTHER FRONT WILL DROP SOUTH ACROSS THE AREA ON WEDNESDAY BEFORE RETURNING NORTH ACROSS THE OHIO VALLEY FRIDAY THROUGH SATURDAY. MEANWHILE...A SOUTHERLY FLOW OF WARM...MOIST AND UNSTABLE AIR WILL INTERACT WITH THE VARIOUS FRONTS AND UPPER WAVES AND RESULT IN THUNDERSTORM CHANCES THROUGH MOST OF THE FORECAST WITH THE BEST CHANCES BEING TODAY AND THIS EVENING AS WELL AS FRIDAY THROUGH SATURDAY. WITH CLOUDS AND STORMS AROUND TODAY...TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL IN THE UPPER 70S AND LOWER 80S. OTHERWISE...TEMPERATURES WILL BE SEASONABLE WITH HIGHS IN THE 80S THROUGH THE EARLY WEEKEND. LATE WEEKEND AND EARLY NEXT WEEK...HIGHS NEAR 90S ARE POSSIBLE. && .NEAR TERM /REST OF TODAY/... ISSUED AT 1014 AM EDT TUE JUN 24 2014 RADAR SHOWS SOME LIGHT RAIN ACROSS THE NORTHWESTERN COUNTIES WITH AN AREA OF MORE MODERATE TO HEAVY RAIN ACROSS SOUTHEASTERN ILLINOIS MOVING INTO SOUTHWESTERN INDIANA. ADJUSTED HOURLY POPS TO REFLECT CURRENT TRENDS AND SHORT TERM GUIDANCE BUT OVERALL FORECAST FOR THE DAY HASN/T CHANGED MUCH. ADDED LOCALIZED HEAVY RAIN WORDING TO THE FORECAST TO GO ALONG WITH IT/S MENTION IN ALL OTHER PRODUCTS...AS AREA IS IN SLIGHT RISK OF EXCESSIVE RAINFALL AND HAS ALSO BEEN HIGHLIGHTED IN RECENT SATELLITE ANALYSIS PRODUCT TO GO ALONG WITH ALL THE THINGS ALREADY MENTIONED IN THE PREVIOUS DISCUSSION THAT FOLLOWS... MAIN FOCUS TODAY WILL BE ON THUNDERSTORM CHANCES AS WELL AS TEMPERATURES. MODELS IN GOOD AGREEMENT WITH A BLEND OF THE 00Z GFS...00Z ECMWF AND THEIR MEANS LOOKING GOOD. A WEAK COLD FRONT IS EXPECTED TO GRADUALLY SLIDE SOUTHEAST ACROSS CENTRAL INDIANA TODAY AS A SURFACE WAVE MOVES ALONG THE FRONT. BY 00Z...THE FRONT SHOULD BE JUST NORTH OF AND PARALLEL TO THE OHIO RIVER. IN ADDITION...AN UPPER WAVE WILL MOVE SLOWLY EAST ACROSS THE AREA PROVIDING ADDITIONAL LIFT. MEANWHILE...A MODEST 25 KNOT LOW LEVEL JET WILL PUMP MOISTURE AND INSTABILITY NORTHWARD AHEAD OF THE FRONT WITH PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES AND MIXED LAYER CAPES TO 1500 J/KG. THIS SHOULD RESULT IN WIDESPREAD THUNDERSTORMS ACROSS NORTHWESTERN COUNTIES THIS MORNING AND SHIFTING SOUTHEAST WITH TIME. 20 KNOT SURFACE TO 700 MILLIBAR SHEAR MAY BE ENOUGH WITH THE INSTABILITY FOR ISOLATED WIND DAMAGE PER THE SPC DAY1 OUTLOOK...AND HEAVY RAIN AND ISOLATED FLASH FLOODING COULD ALSO BE A CONCERN AS LOCALIZED HEAVY STORMS COULD PRODUCE OVER AN INCH OF RAIN. WILL MENTION ALL THESE THREATS IN THE HAZARDOUS WEATHER OUTLOOK AND WEATHER STORY. WENT WITH SLIGHTLY BELOW NORMAL TEMPERATURES IN THE UPPER 70S AND LOWER 80S TODAY WITH CLOUDS AND STORMS AROUND. HOWEVER...DID NOT GO AS COOL AS THE 00Z NAM MOS. && .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... ISSUED AT 422 AM EDT TUE JUN 24 2014 THUNDERSTORM CHANCES AND TEMPERATURES WILL BE THE MAIN FOCUS TO THE SHORT TERM WITH A CONTINUED GFS AND EURO BLEND ALONG WITH THEIR MEANS PREFERRED. THE STORMS SHOULD BE WINDING DOWN FROM NORTHWEST TO SOUTHEAST LATE TONIGHT AND WEDNESDAY MORNING AS THE COLD FRONT DIES OUT. HOWEVER...ANOTHER FRONT MOVING IN FROM THE NORTH AND UPPER WAVE MOVING ACROSS THE LOWER GREAT LAKES COULD SPARK A FEW MORE STORMS WEDNESDAY AFTERNOON. THEN...HIGH PRESSURE SHOULD ALLOW FOR DRY CONDITIONS ON WEDNESDAY NIGHT. BUT...THUNDERSTORM CHANCES WILL SPREAD NORTHEAST BACK ACROSS THE AREA THURSDAY AND THURSDAY NIGHT AS THE SECOND FRONT LIFTS BACK NORTHEAST IN RESPONSE TO UPPER RIDGING. SIMILAR 00Z MOS...NEAR NORMAL TEMPERATURES IN THE 80S LOOK GOOD FOR AFTERNOON HIGHS. .LONG TERM /FRIDAY THROUGH MONDAY NIGHT/ ISSUED AT 422 AM EDT TUE JUN 24 2014 UNSETTLED WEATHER PATTERN IS EXPECTED TO CONTINUE INTO THE LONG TERM PERIOD. DESPITE RIDGING ALOFT...A WARM FRONT WILL WORK ITS WAY NORTHWARD ACROSS CENTRAL INDIANA ON FRIDAY AND SATURDAY...BEING A POSSIBLE SOURCE FOR SOME DIURNAL CONVECTION. SUNDAY...THE UPPER RIDGE WILL BREAK DOWN A BIT AS AN UPPER LEVEL SHORT WAVE PASSES OVER THE AREA...CONTRIBUTING TO FURTHER SHOWER/THUNDERSTORM DEVELOPMENT. FOR NOW...LATEST INITIALIZATION COVERS THE FORECAST PERIOD WELL WITH CHANCE AND SLIGHT CHANCE POPS...WILL NOT DIVERT AT THIS TIME DUE TO SO MUCH INCONSISTENCY IN THE PATTERN OVER THE LAST WEEK. TEMPS...HIGHS WILL START OFF CLOSE TO NORMAL WITH READINGS IN THE MID 80S...AND THEN SOAR BACK INTO THE UPPER 80S/LOW 90S BY THE SECOND HALF OF THE EXTENDED PERIOD. && .LONG TERM /FRIDAY THROUGH MONDAY NIGHT/ ISSUED AT 422 AM EDT TUE JUN 24 2014 UNSETTLED WEATHER PATTERN IS EXPECTED TO CONTINUE INTO THE LONG TERM PERIOD. DESPITE RIDGING ALOFT...A WARM FRONT WILL WORK ITS WAY NORTHWARD ACROSS CENTRAL INDIANA ON FRIDAY AND SATURDAY...BEING A POSSIBLE SOURCE FOR SOME DIURNAL CONVECTION. SUNDAY...THE UPPER RIDGE WILL BREAK DOWN A BIT AS AN UPPER LEVEL SHORT WAVE PASSES OVER THE AREA...CONTRIBUTING TO FURTHER SHOWER/THUNDERSTORM DEVELOPMENT. FOR NOW...LATEST INITIALIZATION COVERS THE FORECAST PERIOD WELL WITH CHANCE AND SLIGHT CHANCE POPS...WILL NOT DIVERT AT THIS TIME DUE TO SO MUCH INCONSISTENCY IN THE PATTERN OVER THE LAST WEEK. TEMPS...HIGHS WILL START OFF CLOSE TO NORMAL WITH READINGS IN THE MID 80S...AND THEN SOAR BACK INTO THE UPPER 80S/LOW 90S BY THE SECOND HALF OF THE EXTENDED PERIOD. && .AVIATION /DISCUSSION FOR 241800Z TAF ISSUANCE/... ISSUED AT 126 PM EDT TUE JUN 24 2014 WIDESPREAD MVFR CEILINGS THIS AFTERNOON. IFR AND LOWER CONDITIONS POSSIBLE LATE TONIGHT WITH IMPROVEMENT BY LATE WEDNESDAY MORNING. WEAK FRONTAL BOUNDARY SLOWLY MOVING ACROSS THE WESTERN FORECAST AREA EARLY THIS AFTERNOON. MOST CONCENTRATED AREA OF RAINFALL LOCATED TO THE SOUTHWEST OF KIND IN THE VICINITY OF A MID LEVEL VORT. THIS FEATURE WILL SLOWLY TRACK EAST WITH THE SURFACE FRONT THROUGH THE REMAINDER OF THE AFTERNOON...WITH ADDITIONAL CONVECTION DEVELOPING OUT AHEAD OF THE FRONT. KBMG AND KIND WILL BE SPECIFICALLY IMPACTED WITH POTENTIAL FOR IFR AND LOWER RESTRICTIONS WITHIN HEAVIER SHOWERS/STORMS. LESSER IMPACTS AT BOTH KHUF AND KLAF ON THE BACK SIDE OF THE PRECIP SHIELD WITH MORE WIDESPREAD RAIN CHANCES ENDING AT BOTH SITES AFTER 20Z. WILL MAINTAIN A VCSH MENTION THROUGH MID EVENING TO ACCOUNT FOR ANY ADDITIONAL ISOLATED CONVECTION THAT CAN DEVELOP BEHIND THE MAIN AREA OF RAIN. WINDS WILL SHIFT TO W/NW WITH THE FRONTAL PASSAGE BY THIS EVENING. CEILINGS AND VISIBILITY RESTRICTIONS WILL BECOME THE MAIN FOCUS AS THE NIGHT PROGRESSES WITH PRECIP AND DEEPER MOISTURE SHIFTING AWAY TO THE EAST. MODEL SOUNDINGS INDICATE BOTH KBMG AND KIND LIKELY TO BE IMPACTED MORE BY LOW STRATUS ON THE BACK SIDE OF THE MOISTURE PLUME WHILE FOG CONCERNS WILL BE THE GREATER CONCERN AT KLAF WITH A COMBINATION OF THE TWO AT KHUF. COULD SEE VISIBILITIES UNDER 1SM AT KLAF WITH PREDOMINANT 3-4SM AT THE OTHER TERMINALS. WEAK HIGH PRESSURE BUILDS IN WEDNESDAY WITH REMNANT STRATUS/FOG BURNING OFF BY MID MORNING. NORTHWEST WINDS AT 5-10KTS EXPECTED. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...MK NEAR TERM...MK/CP SHORT TERM...MK LONG TERM...TDUD AVIATION...RYAN VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 24, 4:40 AM EDT, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 440 AM EDT TUE JUN 24 2014 INZ021-028>031-035>049-051>057-060>065-067>072-251000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 440 AM EDT TUE JUN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: WIDESPREAD THUNDERSTORMS WILL SPREAD ACROSS CENTRAL INDIANA TODAY AS A WEAK COLD FRONT DROPS SLOWLY SOUTHEAST TO NEAR THE OHIO RIVER THIS EVENING. SOME OF THE STORMS COULD PRODUCE HEAVY RAIN AND LOCALIZED FLOODING. MEANWHILE...ISOLATED WIND DAMAGE IS ALSO POSSIBLE MAINLY THIS AFTERNOON AND EARLY EVENING. HAZARDS: DANGEROUS LIGHTNING...HEAVY RAINFALL...LOCALIZED FLOODING...ISOLATED WIND DAMAGE. TIMING: DANGEROUS LIGHTING...HEAVY RAINFALL AND LOCALIZED FLOODING TODAY AND THIS EVENING. ISOLATED WIND DAMAGE THIS AFTERNOON AND EARLY EVENING. DISCUSSION: WIDESPREAD THUNDERSTORMS WILL SPREAD NORTHEAST ACROSS CENTRAL INDIANA TODAY AS A WEAK COLD FRONT DROPS SLOWLY SOUTHEAST ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE THROUGH MOST OF THE TIME THROUGH EARLY NEXT WEEK. ISOLATED SEVERE STORMS ARE POSSIBLE THURSDAY AFTERNOON AND NIGHT. IT IS TOO DIFFICULT TO TELL IF SEVERE STORMS WILL BE POSSIBLE BEYOND THAT. HOWEVER...DEADLY CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN AND GUSTY WINDS ARE THREATS WITH ANY THUNDERSTORM. DISCUSSION: A WARM FRONT...UPPER LEVEL WAVES AND A WARM...MOIST AND UNSTABLE ATMOSPHERE WILL RESULT IN THUNDERSTORM CHANCES MOST OF THE TIME THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE BUT NOT LIKELY THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
In the hours before
Special weather statement, Jun 24, 1:02 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 102 PM EDT TUE JUN 24 2014 INZ045-053-054-241745- MORGAN-OWEN-PUTNAM- 102 PM EDT TUE JUN 24 2014 AT 100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 7 MILES NORTH OF SPENCER...OR 21 MILES NORTHWEST OF BLOOMINGTON...AND MOVING NORTHEAST AT 25 MPH. GUSTY WINDS TO 40 MPH MAY CAUSE SMALL TO BLOW AROUND AND SMALL TREE LIMBS TO BREAK. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HEAVY DOWNPOURS WILL ALSO LIMIT VISIBILITY FOR DRIVERS AND CAUSE BRIEF PONDING OF WATER ON ROADS. DRT
Local storm report, Jun 24, 2:33 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
233 PM EDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM TORNADO PLAINFIELD 39.70N 86.39W
06/24/2014 HENDRICKS IN TRAINED SPOTTER
TORNADO ON THE GROUND WITH DEBRIS. AT PERRY ROAD AND US
40 JUST EAST OF PLAINFIELD.
&&
MDRLocal storm report, Jun 24, 2:44 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
244 PM EDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM FUNNEL CLOUD 3 E PLAINFIELD 39.70N 86.33W
06/24/2014 HENDRICKS IN NWS EMPLOYEE
WITNESSED AT RONALD REAGAN PKWY AND US 40 LOOKING EAST.
&&
MDRSpecial weather statement, Jun 24, 3:10 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
310 PM EDT TUE JUN 24 2014
INZ053-054-062-242000-
MONROE-MORGAN-OWEN-
310 PM EDT TUE JUN 24 2014
...STRONG THUNDERSTORM ADVISORY FOR NORTHWESTERN MONROE...MORGAN AND
EASTERN OWEN COUNTIES UNTIL 400 PM EDT...
AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES EAST OF SPENCER...OR 11 MILES NORTHWEST
OF BLOOMINGTON...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MARTINSVILLE...
PARAGON...
MAHALASVILLE...
CENTERTON...
BETHANY...
LAKE HART...
MONROVIA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3931 8678 3961 8646 3943 8625 3942 8625
3919 8662
TIME...MOT...LOC 1910Z 221DEG 13KT 3932 8661
DRTLocal storm report, Jun 24, 3:24 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
324 PM EDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM WALL CLOUD INDIANAPOLIS 39.78N 86.15W
06/24/2014 MARION IN TRAINED SPOTTER
NO ROTATION EVIDENT FROM 71ST AND BINFORD LOOKING
NORTH. NO FUNNEL APPENDAGE.
&&
DRTThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 1:26 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Owen, Putnam | 49 min |
| Jun 24, 1:47 PM EDT | Tornado Warning | IND | Hendricks, Morgan | 28 min |
| Jun 24, 2:02 PM EDT | Flash Flood Warning | IND | Clay, Hendricks, Morgan, Owen, Putnam | 4 hr |
| Jun 24, 2:11 PM EDT | Areal Flood Warning | IND | Sullivan, Vigo | 3 hr |
| Jun 24, 2:26 PM EDT | Flash Flood Warning | IND | Hamilton, Madison, Tipton | 4 hr |
| Jun 24, 2:28 PM EDT | Tornado Warning | IND | Hendricks, Marion | 32 min |
| Jun 24, 2:42 PM EDT | Areal Flood Warning | IND | Greene | 3 hr |
| Jun 24, 2:46 PM EDT | Tornado Warning | IND | Marion | 29 min |
| Jun 24, 3:10 PM EDT | Special Weather Statement | IND | Morgan | 50 min |
| Jun 24, 3:11 PM EDT | Tornado Warning | IND | Hamilton, Marion | 34 min |
| Jun 24, 3:33 PM EDT | Flash Flood Warning | IND | Hamilton, Hendricks, Marion | 4 hr |
| Jun 24, 5:07 PM EDT | Areal Flood Advisory | IND | Bartholomew, Brown, Decatur, Hancock, Henry, Johnson and 5 more | 4 hr |
| Jun 24, 5:43 PM EDT | Areal Flood Advisory | IND | Delaware, Henry, Randolph | 4 hr |
| Jun 24, 6:03 PM EDT | Areal Flood Advisory | IND | Clay, Hendricks, Morgan, Owen, Putnam | 3 hr |
Nearby
Flash Flood Warnings in Indiana, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.